Structured Partitioning Problems
Author
Abstract
Suggested Citation
DOI: 10.1287/opre.39.1.130
Download full text from publisher
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Huilan Chang & Frank K. Hwang & Uriel G. Rothblum, 2012. "A new approach to solve open-partition problems," Journal of Combinatorial Optimization, Springer, vol. 23(1), pages 61-78, January.
- Roy Cerqueti & Paolo Falbo & Cristian Pelizzari & Federica Ricca & Andrea Scozzari, 2012. "A Mixed Integer Linear Programming Approach to Markov Chain Bootstrapping," Working Papers 67-2012, Macerata University, Department of Finance and Economic Sciences, revised Nov 2012.
- Kumar Satyendra & Venkata Rao, V. & Tirupati Devanath, 2003. "A heuristic procedure for one dimensional bin packing problem with additional constraints," IIMA Working Papers WP2003-11-02, Indian Institute of Management Ahmedabad, Research and Publication Department.
- N H Moin & S Salhi, 2007. "Inventory routing problems: a logistical overview," Journal of the Operational Research Society, Palgrave Macmillan;The OR Society, vol. 58(9), pages 1185-1194, September.
- Cerqueti, Roy & Falbo, Paolo & Guastaroba, Gianfranco & Pelizzari, Cristian, 2013. "A Tabu Search heuristic procedure in Markov chain bootstrapping," European Journal of Operational Research, Elsevier, vol. 227(2), pages 367-384.
- Baita, Flavio & Ukovich, Walter & Pesenti, Raffaele & Favaretto, Daniela, 1998. "Dynamic routing-and-inventory problems: a review," Transportation Research Part A: Policy and Practice, Elsevier, vol. 32(8), pages 585-598, November.
- Chung‐Lun Li & Zhi‐Long Chen, 2006. "Bin‐packing problem with concave costs of bin utilization," Naval Research Logistics (NRL), John Wiley & Sons, vol. 53(4), pages 298-308, June.
- Inniss, Tasha R., 2006. "Seasonal clustering technique for time series data," European Journal of Operational Research, Elsevier, vol. 175(1), pages 376-384, November.
- Gerard J. Chang & Fu-Loong Chen & Lingling Huang & Frank K. Hwang & Su-Tzu Nuan & Uriel G. Rothblum & I-Fan Sun & Jan-Wen Wang & Hong-Gwa Yeh, 1998. "Sortabilities of Partition Properties," Journal of Combinatorial Optimization, Springer, vol. 2(4), pages 413-427, December.
More about this item
Keywords
queues: structured set partitioning problems; algorithms;Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:inm:oropre:v:39:y:1991:i:1:p:130-149. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Chris Asher (email available below). General contact details of provider: https://edirc.repec.org/data/inforea.html .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.